# SDR AALA202509215572

- Difficulty date: September 17, 2025
- Submitted: September 21, 2025
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 67,743 hours, 28,771 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Pad
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR, 4 STOP PADS ON AFT DOOR FRAME HAVE EXCESSIVE WEAR. REPLACED THE 4 MIDDLE STOP PADS PER AMM 52-41-01.
